# SDR F3LA2024012900012

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N610FR
- Make and model: Airbus A321-271N
- Aircraft serial: 11180
- Aircraft time: 3,444 hours, 1,514 cycles
- Engine: Iae PW1133GAJM
- Engine time: 3,444 hours, 1,514 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit Only
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: FUME EVENT DECENDING THROUGH FL 23000. COMPLIED WITH FUME/ODOR PROCEDURE - ODOR ONLY IN COCKPIT. CONFIRMED WITH PACK 1 OFF.  CORRECTIVE ACTION: IN WORK***SUPPLEMENTAL INFORMATION WILL BE SUBMITTED ONCE MORE INFORMATION BECOMES AVAILABLE****  /END/
